| Model Number |
87047 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Displays Incorrect Message (2591); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.Maestro 4000 and metriq pump were in use.Flow rate was 17ml/min.During ablation the luer lock port of the irrigation port on the ablation catheter broke off and started leaking back blood from the catheter.Fluid was leaking from the irrigation port of the catheter.The generator alarmed and stated excessive temperature.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
Additional Manufacturer Narrative
Intellanav mifi open-irrigated catheter was evaluated by boston scientific.Visual inspection noted the irrigation extension tubing was completed detached/separated from the luer fitting at the adhesive joint.Laboratory analysis was able to confirm the reported clinical observation.
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.Maestro 4000 and metriq pump were in use.Flow rate was 17ml/min.During ablation the luer lock port of the irrigation port on the ablation catheter broke off and started leaking back blood from the catheter.Fluid was leaking from the irrigation port of the catheter.The generator alarmed and stated excessive temperature.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned to boston scientific for laboratory analysis.